# SDR 97FDEA00037

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF.  RETRACTED GEAR USING LEVER LOCK OVERRIDE.  GEAR EXTENDED NORMALLY FOR LANDING.  FOUND ICE ON AIR GROUND SAFETY SENSOR.  CLEANED AND LUBED AS REQUIRED.
